Techno-Ocean 2010 Special Session

"Célébration du 50ème Anniversaire de la Société franco-japonaise d'Océanographie"

gCelebration of 50th Anniversary of Société franco-japonaise d'Océanographieh

 

Theme: Towards sustainable use and management of the oceans

 

15 October 2010

 

08:30|09:30 (60 min)

Chair persons: Dr. Yves HENOCQUE (Division of Prospective and Strategy, IFREMER) and Prof. Shiro IMAWAKI (JAMSTEC)

 

Keynote presentations

@@@Prof. Denis BAILLY (Centre of Law and Economy of the Sea, University of Bretagne Occidentale)

@@@@An attempt to develop new tools to represent natural processes, economical and social parameters in the use of coastal systems: the SPICOSA project

@@

      Prof. Tetsuo YANAGI (Research Institute for Applied Mechanics, Kyushu University)

@@@@Concept and practices of Satoumi in Japan and lessons learned

 

 

Coffee break (15 min)

 

09:45|11:45@(120 minj

Oral presentations (Part 1)

Chair persons: Prof. Jiro YOSHIDA (Faculty of Marine Science, Tokyo University of Marine Science and Technology) and Prof. Jean-Paul DUCROTOY (Professor emeritus of Hull University)

 

1. Understanding of ecosystem and its model

(1) Dr. André CARPENTIER (Channel and North Sea Fisheries Department, IFREMER)

The Charm Project: Defying the Channelfs loss by facing environmental challenges across borders

(2) Prof. Kisaburo NAKATA (Faculty of Marine Scinece, Tokai Univ.)

Coastal ecosystem model as a tool of environmental management

 

2. Water quality and its control

(3) Prof. Mitsuru HAYASHI (Graduate School of Maritime Sciences, Kobe Univ.)

Dissolved Inorganic Nitrogen budget for the inner part of Manila Bay, Philippines

(4) Dr. M. Etienne CLAMAGIRAND (Architeuthis Ltd.)

The Cap Sicié ecological restoration unit for marine environment

 

 

Chair persons: Prof. Hiroshi KOHNO (Faculty of Marine Science, Tokyo University of Marine Science and Technology) and Dr. Georges STORA (Center of Oceanography of Marseille, University of the Méditerranée)

 

3. Fisheries impact on marine ecosystems and sustainable use of fish stock

(5) Dr. Patrick PROUZET (Laboratory of Fisheries Resources of Aquitaine, IFREMER)

Toward a systemic approach to fisheries management: The European eel (Anguilla anguilla) case

(6) Dr. Minoru TOMIYAMA (Chita Agriculture, Forestry, and Fisheries Office, Aichi Prefecture)

Practice of sandeel fisheries management in Ise Bay toward responsible and sustainable fisheries

 

4. Ecosystem management across borders

(7) Dr.Genki TERAUCHI (Northwest Pacific Region Environmental Cooperation Center & NOWPAP CERAC)

Satellite based monitoring of marine and coastal environment of the Northwest Pacific

(8) Dr. Richard SEMPERE (Center of Oceanography of Marseille, University of the Méditerranée)

The MERMeX program for the Mediterranean Sea

 

 

11:45-13:00@(75 min)

Group photo and lunch

 

13:00-13:30@(30 minj

Poster session

 

13:30-15:30 (120 min)

Oral presentations (Part 2)

 

 

Chair persons: Prof. Hisayuki ARAKAWA (Faculty of Marine Science, Tokyo University of Marine Science and Technology) and Prof. Ivan DEKEYSER (Center of Oceanography of Marseille, University of the Méditerranée)

 

5.  Technology for sustainable development

(9) Dr. Emilia MEDIONI (Department of Sustainable Development, Marseille City)

Prado reefs program: an exemplary Marseille coastal management project

(10) Dr. Guy HERROUIN (Pôle Mer, Provence Alpe Côte dfAzur)

New ecological engineering for the marine coastal areas

 

6. New monitoring method

(11) Dr. Masahiko SASANO (National Maritime Research Institute)

A new method for coral monitoring using boat-based fluorescence imaging lidar

(12) Dr Madeleine GOUTX (Center of Oceanography of Marseille, University of the Méditerranée)

New observation tools (fluorescence sensors) for monitoring pollutants in marine areas submitted to urban inputs

 

 

Chair persons: Prof. Jota KANDA (Faculty of Marine Science, Tokyo University of Marine Science and Technology) and Prof. Michel KASBARIAN (University of the Méditerranée)

 

7. Marine policy

(13) Dr. Takashi ICHIOKA (Ocean Policy Research Fundation)

Initiatives toward integrated coastal management in Japan

(14)  Mr. Jean-Charles LARDIC (Secretary General, Marseille City)

Marseilles Municipality: major improvement in marine governance and international cooperation to contribute to gpeacefulh management of the Mediterranean Sea.

 

8. Education for protection and sustainable use of marine environments

(15) Prof. Hiroshi KOHNO (Faculty of Marine Science, Tokyo University of Marine Science and Technology)

An introduction to EDOMAE ESD: Education for a sustainable Tokyo Bay learning through a university and coastal communities partnership

 (16) Prof. Hubert Jean CECCALDI (University of the Méditerranée & Academy of Sciences, Letters and Arts of Marseille)

An important and original teaching method to sensibilise the pupils and the student to protect marine environments: "Mer en Fête" (Sea in Festival)

 

 

15:30-16:15 (45 minj

Round table discussion

 

   Moderator: Prof. Teruhisa KOMATSU (Atmosphere and Ocean Research Institute, The University of Tokyo)

   Speakers:

   Prof. Teruaki SUZUKI (Research Institute, Meijyo University)

   Mme. Pascale JANNY (Department of Environment and Urban Space, and Integrated Management and Governance of Coastal Zone, Marseille City)

   Dr. Yves HENOCQUES (Division of Prospective and Strategy, IFREMER)

   Prof. Tetsuo YANAGI (Research Institute for Applied Mechanics, Kyushu University)

   Prof. Denis BAILLY (Centre of Law and Economy of the Sea, University of Bretagne Occidentale)

 

 

@Coffee break (15 min)

 

16:30-18:00 (90 minj

Celebration of the 50th Anniversary of Société franco-japonaise dfOcéanographie du Japon

Presider: Prof. Tsutomu MORINAGA (Vice President of the Société franco-japonaise dfOceanographie du Japan)

Opening speech: Prof. Shiro IMAWAKI (President of the Société franco-japonaise dfOceanographie du Japan)

Congratulatory speech: Prof. Hubert CECCALDI (President of the Société franco-japonaise dfOcéanographie de la France)

Congratulatory speech: Prof. Isao KOIKE (President of the Oceanographic Society of Japan)

Congratulatory message: Mr. Tatsuo YADA (Mayor of Kobe City)

Congratulatory message: Prof. Marc HUMBERT (Director of Maison franco-japonaise de Tokyo)

Congratulatory speech: Prof. Hiroshi ISHIDA (Representative of Techono-Ocean 2010)

Congratulatory speech: Dr. Florence RIVIERE-BOURHIS (Scientific Counselor, Embassy of France in Japan)

 

Commemoration lecture: Dr. Richard SEMPERE (Center of Oceanography of Marseille, University of the Méditerranée)

     "Future collaboration between France and Japan on oceanography"

 

 

Move to Banquet (30 min)

 

18:30-

Banquet of Techno-Ocean 2010